# SDR FDEA202006191291

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B370800000
- Part serial: NA
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241VH HAS CRACK. FABRICATED FLOOR PANEL 241VH ON VT MAE TRAVELER TD/000321 IAW DWG SRZ-25-005 REV   R. CLASSIFIED AS CAT "A" MAJOR REPAIR. INSTALLED FLOOR PANEL 241VH ON 240-FL-FIT   CARD 000079.
